# SDR ALGA0517201330167

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N932BG
- Make and model: Skrsky S92A
- Aircraft serial: 920021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1250 HOUR INSPECTION, REMOVED BAGGAGE COMPARTMENT HEADLINER AND FOUND STRINGER CRACKED ABOUT 3 INCH LONG.  SPOT DRILLED CRACK.  FABRICATED DOUBLER.  INSTALLED  IAW DRB 2013-5A-92-059.
